Yuriy V. Kozachenko
Yuriy V. Kozachenko
Підтверджена електронна адреса в univ.kiev.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
Metric characterization of random variables and random processes
VV Buldygin, IUV Kozachenko
American Mathematical Soc., 2000
3882000
Sub-Gaussian random variables
VV Buldygin, YV Kozachenko
Ukrainian Mathematical Journal 32 (6), 483-489, 1980
1321980
Banach spaces of random variables of sub-Gaussian type
YV Kozachenko, EI Ostrovskii
Teor. Veroyatnost. i Mat. Statist. 32, 42 - 53, 1985
891985
Spaces of φ-Subgaussian Random Variables
R Giuliano-Antonini, Y Kozachenko, T Nikitina
Rendiconti, Academia Nazionale delle Scienze detta dei XL, Memorie di …, 2003
492003
On drift parameter estimation in models with fractional Brownian motion
Y Kozachenko, A Melnikov, Y Mishura
Statistics 49 (1), 35-62, 2015
432015
Метрические характеристики случайных величин и процессов
ВВ Булдыгин, ЮВ Козаченко
К.: ТВіМС, 1998
371998
Convergence of series of dependent φ-subGaussian random variables
RG Antonini, Y Kozachenko, A Volodin
Journal of mathematical analysis and applications 338 (2), 1188-1203, 2008
322008
Simulation of Gaussian stochastic processes
Y Kozachenko, I Rozora
Random Operators and Stochastic Equations 11 (3), 275-296, 2003
282003
Boundary-Value problems with random initial conditions and functional series from subφ (Ω). I.
YV Kozachenko, YA Koval’chuk
Ukrainian Mathematical Journal 50 (4), 572-585, 1998
261998
Justification of the Fourier method for hyperbolic equations with random initial conditions
Y Kozachenko, G Slivka
Theory of Probability and Mathematical Statistics 69, 67-83, 2004
252004
Simulation of stochastic processes with given accuracy and reliability
YV Kozachenko, OO Pogorilyak, IV Rozora, AM Tegza
Elsevier, 2016
242016
Simulation of Weakly Self-Similar Stationary Increment Sub’ð Þð-Processes: A Series Expansion Approach
Y Kozachenko, T Sottinen, O Vasylyk
Methodology and computing in applied probability 7, 379-400, 2005
242005
Path space large deviations of a large buffer with Gaussian input traffic
Y Kozachenko, O Vasylyk, T Sottinen
Queueing systems 42 (2), 113-129, 2002
232002
On an expansion of random processes in series
YV Kozachenko, IV Rozora, YV Turchyn
Random Operators and Stochastic Equations rose 15 (1), 15-33, 2007
222007
Upper estimate of overrunning by Subϕ (Ω) random process the level specified by continuous function
Y Kozachenko, O Vasylyk, R Yamnenko
Random Oper. Stoch. Equ 13 (2), 111-128, 2005
212005
Uniform convergence of wavelet expansions of Gaussian random processes
Y Kozachenko, A Olenko, O Polosmak
Stochastic Analysis and Applications 29 (2), 169-184, 2011
202011
Square-Gaussian random processes and estimators of covariance functions
YV Kozachenko, OV Stus
Mathematical Communications 3 (1), 83-94, 1998
201998
Boundary-value problems for equations of mathematical physics with strictly Orlicz random initial conditions
E Barrasa de La Krus, YV Kozachenko
Random operators and stochastic equations 3 (3), 201-220, 1995
191995
Random processes in Orlicz spaces. I.
YV Kozachenko
Teor. Veroyatnost. i Mat. Statist 30, 1984
191984
Simulation of random processes and fields
Y Kozachenko, A Pashko, I Rozora
Zadruga, Kyiv, 2007
182007
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20